Skip to Content

Would voltaren gel cause high blood pressure while using it?

Question is Closed
Report Favorite

Answers (1)

9 Dec 2010

It is quite possible that using Voltaren (diclofenac) gel can raise your blood pressure (hypertension). It is a known side effect of diclofenac and although you are applying the gel topically there can be sufficient absorption into your body to cause the side effect.

http://www.drugs.com/sfx/voltaren-gel-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Voltaren Gel - can voltaen gel cause excessive sweating?

I used to take Voltaren in pill form but my endoscopy showed a lot of irritation. I was recently given the gel and it work with the pain I experience ...

3 answers 7 Aug 2011

Metformin and High blood pressure should I still take metformin if my blood pressure is high?

I am suppose to start taking Metformin for my PCOS but my blood pressure is 150/108 is it still safe to take Metformin when my blood pressure is this ...

1 answer 5 Nov 2011

Does metformin affect high BP?

I read in an article that peop;e with with high blood pressure should not take metformin because it will cause it to become higher and does not ...

2 answers 18 Feb 2013

Is Mirena removal related to elevated blood pressure?

My daughter recently had her Mirena removed and immediately her blood pressure became dangerously high. Drs are baffled and normal meds for high ...

1 answer 23 Feb 2013

My doctor gave me Voltaren gel 1% for a tendon injury to my arm. I used it for 3 weeks. My blood?

... pressure which has been normal for years suddenly shot up and even though I haven't used it for the past four weeks it's still a bit ...

1 answer 16 Feb 2016